Alert archive / Nebraska / Tornado Warnings in 2006

Tornado Warning 29, NWS Omaha, NE

September 15, 2006Lancaster County, Nebraska

NWS Omaha, NE issued this tornado warning at Sep 15, 2006, 9:54 PM CDT for Lancaster County, Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 15, 2006, 9:54 PM CDT (02:54 UTC)
Expired
Sep 15, 2006, 10:30 PM CDT
In force
36 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Lancaster County, NE

The radar

The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 10:20 PM CDTFUNNEL CLOUD9 Se Lincoln, NELOCATED ALONG HIGHWAY 2 NEAR CHENEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 15, 5:12 PM CDTSevere Thunderstorm WatchSPC8 hr
Sep 15, 7:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2006-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2006-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1732 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
307 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KOAX 160254
TOROAX
NEC109-160330-
/O.NEW.KOAX.TO.W.0029.060916T0254Z-060916T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
954 PM CDT FRI SEP 15 2006

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
  THIS INCLUDES THE SOUTH SIDE OF THE CITY OF LINCOLN...

* UNTIL 1030 PM CDT

* AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THE STORM WAS LOCATED 14 MILES WEST OF HICKMAN...
  OR ABOUT 20 MILES NORTH OF BEATRICE...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  HICKMAN AROUND 1010 PM CDT...
  EXTREME SOUTH CENTRAL LINCOLN AROUND 1015 PM CDT...
  SOUTHEASTERN LINCOLN AND 6 MILES NORTHWEST OF BENNET AROUND 1020 PM
  CDT...
  EXTREME EAST CENTRAL LINCOLN AROUND 1025 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT
AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO
AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR
BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN NEBRASKA.

LAT...LON 4061 9692 4052 9690 4056 9666 4070 9645
      4081 9658

$$

BOUSTEAD
3 follow-up statements
000 
WWUS53 KOAX 160302
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 PM CDT FRI SEP 15 2006

NEC109-160330-
/O.CON.KOAX.TO.W.0029.000000T0000Z-060916T0330Z/
LANCASTER NE-
1002 PM CDT FRI SEP 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
LANCASTER COUNTY...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SPRAGUE...OR ABOUT
16 MILES SOUTH OF LINCOLN...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
ROCA AND HICKMAN AROUND 1010 PM CDT...
EXTREME SOUTH CENTRAL LINCOLN AROUND 1015 PM CDT...
SOUTHEASTERN LINCOLN AROUND 1020 PM CDT...
BENNET AND EXTREME EAST CENTRAL LINCOLN AROUND 1025 PM CDT...

AT 1000 PM CDT...A LARGE WALL CLOUD WAS REPORTED BY EMERGENCY 
MANAGEMENT JUST NORTH OF THE CITY OF HALLAM. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN NEBRASKA.

LAT...LON 4061 9692 4052 9690 4056 9666 4070 9645
      4081 9658

$$

BOUSTEAD
000 
WWUS53 KOAX 160311
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1010 PM CDT FRI SEP 15 2006

NEC109-160330-
/O.CON.KOAX.TO.W.0029.000000T0000Z-060916T0330Z/
LANCASTER NE-
1010 PM CDT FRI SEP 15 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
LANCASTER COUNTY...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR SPRAGUE...OR ABOUT
12 MILES SOUTH OF LINCOLN...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
ROCA AND HICKMAN AREAS AROUND 1015 PM...
BENNET AND EXTREME EAST CENTRAL LINCOLN AROUND 1025 PM CDT...

AT 1008 PM CDT...EMERGENCY MANAGEMENT AND SPOTTERS CONTINUE TO 
REPORT A WELL DEFINED WALL CLOUD...NORTH NORTHEAST OF THE CITY OF 
HALLAM. 

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN NEBRASKA.

LAT...LON 4065 9679 4055 9677 4056 9666 4070 9645
      4081 9658

$$

BOUSTEAD
000 
WWUS53 KOAX 160325
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1026 PM CDT FRI SEP 15 2006

NEC109-160336-
/O.EXP.KOAX.TO.W.0029.000000T0000Z-060916T0330Z/
LANCASTER NE-
1026 PM CDT FRI SEP 15 2006

...THE TORNADO WARNING FOR LANCASTER COUNTY EXPIRES AT 1030 PM CDT...

THE WARNING WILL BE ALLOWED TO EXPIRE AS SCHEDULED. STORMS HAVE
WEAKENED OR MOVED OUT OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR EASTERN NEBRASKA.

LAT...LON 4065 9679 4055 9677 4056 9666 4070 9645
      4081 9658

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Sep 15, 4:06 PM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Sep 15, 4:06 PM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
406 PM CDT FRI SEP 15 2006

.DISCUSSION...

PRIMARY PROBLEMS ARE THE CHANCES OF THUNDERSORMS IN THE SHORT TERM
AND TEMPERATURES DURG THE WEEKEND AND NEXT WEEK.

DEEP UPR TROF AT 12Z WAS OVR THE PACIFIC NW WITH SERIES OF LEAD
SHORTWV TOFS EJECTING OUT ACRS THE RCKYS AND CNTRL PLNS.  AT H85
PLUME OF MSTR EXTDS FM WRN TX ACRS CNTRL AND WRN NEBRASKA INTO THE
DAKOTAS.  STG LO LVL JET CONTS TO ADVCT LO LVL MSTR NWD INTO THE
CNTRL PLNS. LEAD UPR SHORTWV TROF IS ASSOCD WITH UPR LVL JET MAX
MOVG ACRS KS.  THIS SHUD ENHANCE UVVS ACRS NEBRASKA THIS EVENING.

SHORT TERM...SEVERAL WAVES OF THUNDERSTORMS ARE POSIBLE TONIGHT ACRS
THE OAX CWA.  THERE MAY BE A CHC OF ISOLD SVR TSTMS...ESPECIALLY N
OF COLUMBUS. ACTVITY THAT HAS BEEN DVLPG FM DAVID CITY TO MARSHALL
COUNTY KS IS ELEVATED CNVTN DUE TO ISENTROPIC LIFT.  A SECOND WAVE
OF MORE SIGNIFICANT THUNDERSTORMS ARE OVER CNTRL AND WRN NEBRASKA
AND IS EXPECTED TO MOVE ACROSS THE AREA LATER TONIGHT INTO TOMORROW
MORNING.

ON SATURDAY SKIES SHUD CLEAR OUT BY MID MORNING AND ATMOSHERE SHUD
BCM UNSTBL BY AFTN INTO THE EVNG AHD OF AFTN.  NAM40 CAPES INDC CAPE
VALUES ABV 2000 J/KG.  HELICITY VALUES ON SATURDAY LOOK FVRBL FOR
SUPERCELLS STORMS AND POSSIBLE SQUALL LINE DVLPMT.  STG MID LVL DRY
PUNCH WL CREATE STGS ON PREFRONTAL TROF/DRYLN BY AFTN.

STORMS SHUD CONT ON SATURDAY NGT AND INTO SUNDAY MORNING BEFORE AREA
CLEARS OUT.

IN THE EXTENDED.  KEPT MAINLY DRY THRU THURSDAY NIGHT.  SOME SHOWERS
ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING OVER NORTHEASTERN
PARTS OF THE OAX CWA AS ANOTHER UPR LVL SHRTWV TROF MOVS ACRS THE
RGN.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SMITH
Hazardous weather outlook, Sep 15, 9:23 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
923 PM CDT FRI SEP 15 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-161100-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
923 PM CDT FRI SEP 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA
AND SOUTHWEST IOWA.

.DAY ONE...TONIGHT THROUGH SATURDAY NIGHT

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING ACROSS EAST
CENTRAL NEBRASKA...MOVING INTO WESTERN IOWA THROUGH MIDNIGHT.
LOCATIONS IN EXTREME SOUTHEAST NEBRASKA AND EXTREME SOUTHWEST IOWA
WILL LIKELY NOT SEE ANY SEVERE STORMS.  LARGE HAIL UP TO ONE AND ONE
HALF INCHES IN DIAMETER ALONG WITH 60 TO 80 MPH WINDS WILL BE
POSSIBLE IN THE STORMS. DUE TO INCREDIBLY STRONG LOW LEVEL SHEAR...
THERE ALSO IS A TORNADO THREAT ACROSS EAST CENTRAL NEBRASKA YET THIS
EVENING...FROM CRETE NORTHWARD TOWARD PENDER.

SCATTERED NON SEVERE THUNDERSTORMS MAY LINGER SATURDAY MORNING ALONG
AND EAST OF THE MISSOURI RIVER.

SEVERE THUNDERSTORMS ARE EXPECTED TO REDEVELOP SATURDAY AFTERNOON AS
A DRY LINE BEGINS TO MOVE INTO EASTERN NEBRASKA. SUPERCELL
THUNDERSTORMS WILL LIKELY DEVELOP ALONG THE DRY LINE BY 2 TO 4 PM...
MOVING INTO THE REMAINDER OF EASTERN NEBRASKA AND WESTERN IOWA DURING
THE EVENING. STRONG INSTABILITY AND VERY STRONG WIND SHEAR WILL
COMBINE TO PRODUCE MOSTLY LARGE HAIL AND DAMAGING WINDS ACROSS THE
OUTLOOK AREA. HOWEVER...ISOLATED TORNADOES ALSO APPEAR POSSIBLE
ACROSS MAINLY NORTHEAST NEBRASKA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING ACROSS PORTIONS
OF EASTERN NEBRASKA AND WESTERN IOWA.  PLEASE REPORT ANY SEVERE
WEATHER TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR THE NATIONAL
WEATHER SERVICE.

STORM SPOTTER ACTIVATION WILL ALSO BE NEEDED SATURDAY AFTERNOON AND
EVENING ACROSS ALL OF EASTERN NEBRASKA AND WESTERN IOWA.

NWS

In the hours before

Local storm report, Sep 15, 8:55 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
855 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             MADISON                 41.83N 97.46W
09/15/2006  E0.75 INCH       MADISON            NE   LAW ENFORCEMENT

&&
Local storm report, Sep 15, 9:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     8 S RISING CITY         41.08N 97.30W
09/15/2006                   BUTLER             NE   EMERGENCY MNGR

            DAMAGE REPORTED IN A BARNYARD. RELAYED THROUGH EMERGENCY
            MANAGEMENT.

0917 PM     HAIL             4 N VALPARAISO          41.14N 96.83W
09/15/2006  E1.25 INCH       SAUNDERS           NE   AMATEUR RADIO

&&
Local storm report, Sep 15, 9:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
924 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     4 N FREMONT             41.50N 96.49W
09/15/2006  E60.00 MPH       DODGE              NE   TRAINED SPOTTER

0905 PM     HAIL             3 SE BRAINARD           41.15N 96.96W
09/15/2006  E1.25 INCH       BUTLER             NE   TRAINED SPOTTER

&&
Local storm report, Sep 15, 9:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             PIERCE                  42.20N 97.53W
09/15/2006  E0.88 INCH       PIERCE             NE   LAW ENFORCEMENT

&&
Local storm report, Sep 15, 9:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
943 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             LINDSAY                 41.70N 97.69W
09/15/2006  E0.88 INCH       PLATTE             NE   PUBLIC

&&
Local storm report, Sep 15, 9:50 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
950 PM CDT FRI SEP 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     UTICA                   40.90N 97.35W
09/15/2006                   SEWARD             NE   PUBLIC

            POWER LINES BLOWN DOWN. WINDS ESTIMATED UP TO 60 MPH.

&&

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 7:00 PM CDTSevere Thunderstorm WarningOAXBoone, Platte45 min
Sep 15, 7:22 PM CDTSevere Thunderstorm WarningOAXButler, Seward38 min
Sep 15, 7:41 PM CDTSevere Thunderstorm WarningOAXBoone49 min
Sep 15, 7:45 PM CDTSevere Thunderstorm WarningOAXPlatte45 min
Sep 15, 7:48 PM CDTTornado WarningOAXButler27 min
Sep 15, 8:10 PM CDTTornado WarningOAXButler35 min
Sep 15, 8:27 PM CDTSevere Thunderstorm WarningOAXSaunders48 min
Sep 15, 8:29 PM CDTSevere Thunderstorm WarningOAXSeward31 min
Sep 15, 8:29 PM CDTSevere Thunderstorm WarningOAXMadison, Platte46 min
Sep 15, 8:38 PM CDTSevere Thunderstorm WarningOAXDodge52 min
Sep 15, 8:44 PM CDTTornado WarningOAXSeward18 min
Sep 15, 8:57 PM CDTSevere Thunderstorm WarningOAXSaline33 min
Sep 15, 8:57 PM CDTSevere Thunderstorm WarningOAXButler36 min
Sep 15, 8:58 PM CDTSevere Thunderstorm WarningOAXPierce47 min
Sep 15, 9:05 PM CDTSevere Thunderstorm WarningOAXWashington40 min
Sep 15, 9:10 PM CDTSevere Thunderstorm WarningOAXDouglas65 min
Sep 15, 9:15 PM CDTSevere Thunderstorm WarningOAXSaunders50 min
Sep 15, 9:30 PM CDTSevere Thunderstorm WarningOAXKnox45 min
Sep 15, 9:32 PM CDTSevere Thunderstorm WarningOAXSaline28 min
Sep 15, 9:42 PM CDTTornado WarningOAXSaline18 min
Sep 15, 9:45 PM CDTSevere Thunderstorm WarningOAXWashington30 min
Sep 15, 9:45 PM CDTSevere Thunderstorm WarningOAXPierce, Wayne45 min
Sep 15, 9:46 PM CDTSevere Thunderstorm WarningOAXLancaster44 min
Sep 15, 10:02 PM CDTSevere Thunderstorm WarningOAXButler43 min
Sep 15, 10:12 PM CDTSevere Thunderstorm WarningOAXWashington17 min
Sep 15, 10:13 PM CDTSevere Thunderstorm WarningOAXDouglas17 min
Sep 15, 10:27 PM CDTSevere Thunderstorm WarningOAXAntelope33 min
Sep 15, 10:49 PM CDTSevere Thunderstorm WarningOAXSaunders27 min
Sep 16, 4:06 AM CDTWind AdvisoryOAXBoone, Butler, Colfax, Gage, Jefferson, Lancaster and 6 more15 hr

Nearby

Tornado Warnings in Nebraska, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.